# SDR RAIA201812110022

- Difficulty date: December 11, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,957 hours, 24,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM FROM FRAMES 53-58 HAS SIGNS OF CORROSION. REMOVED AND REPLACED LT OMEGA BEAM FROM FRAMES 53-58.
